Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 69, NWS Tulsa, OK

August 1, 2025Creek County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Aug 1, 2025, 7:44 AM CDT for Creek County, Tulsa County, Oklahoma. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2025, 7:44 AM CDT (12:44 UTC)
Expired
Aug 1, 2025, 12:15 PM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Creek County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 35 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 8:25 AM CDTFLASH FLOOD2 Sse Tulsa, OKMedia reports water across the road at 43rd and Sheridan.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
458 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

867 
WGUS54 KTSA 011244
FFWTSA
OKC037-143-011715-
/O.NEW.KTSA.FF.W.0069.250801T1244Z-250801T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
744 AM CDT Fri Aug 1 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  East Central Creek County in northeastern Oklahoma...
  Southeastern Tulsa County in northeastern Oklahoma...

* Until 1215 PM CDT.

* At 744 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tulsa...                           Broken Arrow...
  Sand Springs...                    Bixby...
  Sapulpa...                         Jenks...
  Glenpool...                        Jenks Riverside Airport...
  Tulsa International Airport...     Turley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3616 9614 3616 9600 3624 9600 3621 9582
      3616 9582 3616 9577 3606 9577 3596 9586
      3598 9614

FLASH FLOOD...RADAR INDICATED

$$

06
1 follow-up statement
175 
WGUS74 KTSA 011711
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
1211 PM CDT Fri Aug 1 2025

OKC037-143-011721-
/O.EXP.KTSA.FF.W.0069.000000T0000Z-250801T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Creek OK-Tulsa OK-
1211 PM CDT Fri Aug 1 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1215 PM CDT THIS AFTERNOON FOR 
EAST CENTRAL CREEK AND SOUTHEASTERN TULSA COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3616 9614 3616 9600 3624 9600 3621 9582
      3616 9582 3616 9577 3606 9577 3596 9586
      3598 9614

$$

06

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 6:28 AM CDT, 1 hour 16 minutes earlier. Its key messages:

  • Issued at 1230 AM CDT Fri Aug 1 2025
  • Elevated frontal boundary remains over the region with 20-50% shower and thunderstorm chances through early this morning and 20-60% storm chances during the day today.
  • Additional shower and storm chances Sunday into Monday as one or more shortwaves affect the area.
  • Warming trend with temperatures near/above average by the middle of next week.
Area forecast discussion, Aug 1, 6:28 AM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
628 AM CDT Fri Aug 1 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 1230 AM CDT Fri Aug 1 2025

 - Elevated frontal boundary remains over the region with 20-50%
   shower and thunderstorm chances through early this morning and
   20-60% storm chances during the day today.

 - Additional shower and storm chances Sunday into Monday as one
   or more shortwaves affect the area.

 - Warming trend with temperatures near/above average by the middle
   of next week.

&&

.SHORT TERM...
(Through Tonight)
Issued at 1230 AM CDT Fri Aug 1 2025

A mid level vort max combined with an 850-700mb frontal boundary are
expected to sag south/southeast over eastern Oklahoma and northwest
Arkansas into Friday morning. At the same time, a few remnant
surface outflow boundaries from Thursday evening's convection look
to remain across eastern Oklahoma and northwest Arkansas.  The
combination of these features along with marginal elevated
instability will increase shower and thunderstorm chances through
Friday morning. The greater potential is expected where the elevated
frontal boundary sets up, generally between Interstate 44 and
Interstate 40 through 12z Friday and then extend south of I-40
through late morning Friday. Marginal instability and weak flow aloft
will limit strong/severe potentials. However, deeper moisture
pooling along and ahead of the elevated boundary will aid in
precipitable water values around and in excess of 2 inches through
the morning hours. Thus, the primary threat into Friday morning will
be heavy rainfall which could create localized flash flooding
potentials.

Friday afternoon and evening the vort max and elevated frontal
boundary are progged to continue its southeastward track across the
CWA with the greater storm potentials generally south of I-40.
Lesser chances remain forecast northward up toward I-44 through the
afternoon hours. With the southward push of the boundary, the deeper
moisture plume is expected to move southward as well, putting the
heavy rain threat into southeast Oklahoma.

Cooler conditions that moved into the CWA Thursday spread over the
CWA Friday, which along with precip chances and cloud cover from the
features mentioned above moving through, high temperatures in the
80s are forecast Friday.

Overnight Friday night, the remnants of the vort max and a weakening
elevated frontal boundary should finally push south/southeast of the
CWA by Saturday morning. Will hold onto low precip chances across
southeast Oklahoma Friday night with the thought that precip should
taper off and exit Saturday morning. The moisture plume should also
push south of the CWA Friday night with light QPF forecast Friday
night.

&&

.LONG TERM...
(Saturday through Friday)
Issued at 1230 AM CDT Fri Aug 1 2025

The ridge of high pressure remains over the Desert Southwest through
the weekend which will allow for upper level northwesterly flow to
be common over the CWA. A couple shortwaves remain forecast to move
through the region Sunday into Monday within this upper level flow,
and look to bring low shower/storm chances to the CWA. At this time
the greater potential is Sunday night with the main shortwave
moving through the Central/Southern Plains. Organized severe weather
is not currently anticipated.

Also while the ridge remains out west, cooler conditions and
easterly surface winds helping to transport slightly drier air into
the region are forecast through the weekend. High temps Saturday
through Monday look to remain in the 80s for most locations with
dewpoints in the 60s to near 70 deg each afternoon. This cool down
looks to be short-lived as latest model solutions try to expand the
ridge of high pressure back into the Southern Plains by the middle
part of next week. This will return temperatures back to
near/slightly above the seasonal average for early August. However,
looking at the tail end of the forecast period, there is a signal
for the ridge to quickly push back west with another frontal
boundary trying to move southeast through the Plains next weekend.
Will just have to wait and see how things progress.

&&

.AVIATION...
(12Z TAFS)
Issued at 626 AM CDT Fri Aug 1 2025

Showers and storms will continue to potentially impact KTUL, KRVS,
and KMLC for the first few hours of the forecast period, with
afternoon redevelopment possibly impacting KMLC and KFSM. Most
places except KBVO will see a period of MVFR ceilings this
morning before improving to VFR by this afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   85  68  87  68 /  60   0   0   0
FSM   87  70  88  68 /  50  10  10   0
MLC   86  70  87  68 /  60  20  20   0
BVO   85  63  86  65 /  10   0   0   0
FYV   84  63  85  61 /  50  10   0   0
BYV   84  63  84  61 /  30   0   0   0
MKO   84  68  87  67 /  60  10   0   0
MIO   85  64  85  63 /  10   0   0   0
F10   84  68  86  67 /  70  10  10   0
HHW   87  71  86  69 /  50  40  30   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.

&&

SHORT TERM...20
LONG TERM....20
AVIATION...05
Hazardous weather outlook, Aug 1, 5:12 AM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
512 AM CDT Fri Aug 1 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
512 AM CDT Fri Aug 1 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

HEAVY RAIN.
	RISK...Limited.
	AREA...Near and Southeast of Interstate 44.
	ONSET...Ongoing.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Elevated.
	AREA...Near and Southeast of Interstate 44.
	ONSET...Ongoing.

DISCUSSION...
Scattered thunderstorms will continue into this morning across
parts of eastern Oklahoma and possibly extending into northwest
Arkansas. The showers and storms will mainly remain near and
southeast of the Interstate 44 corridor. Locally heavy rainfall
will accompany the stronger storms.

A few thunderstorms will redevelop this afternoon across parts of
southeast Oklahoma and west central Arkansas. While no organized
severe weather is expected, a couple strong storms will be
possible with gusty winds and heavy rainfall.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...No Hazards.
SUNDAY and MONDAY...Thunderstorm Potential.
TUESDAY and WEDNESDAY...No Hazards.
THURSDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Scattered showers and storms will return late Sunday into early
Monday, with locally heavy rainfall possible. Hot weather will
return later next week, with heat index values back over the
century mark.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 7:12 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg3 hr
Aug 1, 4:49 AM CDTAreal Flood AdvisoryTSACreek3 hr
Aug 1, 7:15 AM CDTAreal Flood AdvisoryTSACreek, Tulsa29 min
Aug 1, 7:32 AM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner4 hr
Aug 1, 7:35 AM CDTAreal Flood AdvisoryTSACreek, Tulsa, Wagoner4 hr
Aug 1, 7:43 AM CDTAreal Flood AdvisoryTSAOsage, Tulsa3 hr
Aug 1, 7:54 AM CDTAreal Flood AdvisoryTSAMayes, Rogers4 hr
Aug 1, 9:26 AM CDTAreal Flood AdvisoryTSAMayes, Rogers, Wagoner3 hr
Aug 1, 10:51 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware3 hr
Aug 1, 6:21 PM CDTSpecial Weather StatementTSAChoctaw24 min
Aug 1, 6:57 PM CDTSpecial Weather StatementTSAChoctaw33 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.